# SDR ASAA2017013119628

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,638 hours, 10,905 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004818
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 37,765 hours, 11,646 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST LEFT ENGINE GENERATOR AFTER TAKEOFF. FOLLOWED QRH. APU COVERED LEFT BUSS.  ACFT GROUNDED. REMOVED AND REPLACED THE IDG IAW AMM 24-11-11.
